# SDR DALA2024123012070

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 33,666 hours, 4,277 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 FOUND CHAFING MARKS ON AFT CARGO COMPT. CORRECTIVE ACTION: REPAIRED THE 03 AREA AT INNER SKIN AS PER A330 SRM 52-32-00-300-023. (0732881)
